# SDR CA101130009

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna A188B
- Aircraft time: 3,557 hours
- Engine: Cont IO520D
- Propeller: Mcauly E2A34C*
- System (JASC): 7602 · Mixture Control
- Part: Sleeve
- Condition: Pulled
- Location: Mixture Cable
- Part time: 1,040 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SLEEVE THAT KEEPS THE INNER CABLE STRAIGHT PULLED OUT FROM ITS PIVOT POINT BY WEAR.  CABLE WAS EXPOSED (4 INCHES OF IT) AND WOULD KINK WHEN AT FULL RICH POSITION.  NEW CABLE INSTALLED (SAME P/N)
